# SDR 2000ZZZX425

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 1223890373
- Condition: Failed
- Location: Rt Engine
- Component: Woodward
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OVERSPEED GOVERNOR WILL NOT TEST.  REPLACED GOVERNOR WITH OVERHAULED UNIT.  OPERATIONAL AND LEAK CHECK SATISFACTORY.
